Permanent Preserver for Matrices over Nonnegative Commutative Semiring without Zero Divisors
|更新时间:2026-07-10
|
Permanent Preserver for Matrices over Nonnegative Commutative Semiring without Zero Divisors
Vol. 15, Issue 1, Pages: 70-72(2010)
作者机构:
1. 黑龙江工程学院数学系
2. 哈尔滨工业大学数学系
作者简介:
基金信息:
DOI:
CLC:O151.21
Published:2010
稿件说明:
移动端阅览
MENG Li-na, ZHENG Bao-dong, TIAN Guo-hua. Permanent Preserver for Matrices over Nonnegative Commutative Semiring without Zero Divisors[J]. 2010, 15(1): 70-72.
DOI:
MENG Li-na, ZHENG Bao-dong, TIAN Guo-hua. Permanent Preserver for Matrices over Nonnegative Commutative Semiring without Zero Divisors[J]. 2010, 15(1): 70-72.DOI:
Permanent Preserver for Matrices over Nonnegative Commutative Semiring without Zero Divisors
摘要
设R为非负交换整半环
用Mn(R)表示R上所有n×n矩阵构成的矩阵半环.令T是Mn(R)到其自身的线性变换
若T满足per(T(X))=per(X)
X∈Mn(R)
称T为Mn(R)上保持积和式的线性变换.本文刻画了n≥2时
Mn(R)上保持积和式的线性满射
丰富了半环上线性保持问题的成果.
Abstract
Suppose R is nonnegative commutative semiring without zero divisors
let Mn (R) be the matrix semiring of all n × n matrices over R. A linear transformation T from Mn(R) to itself
is said to permanent preserver if per(T(X)) = per(X) for every X∈Mn(R). The surjective linear transformation on Mn(R) that preserves permanent is characterized when n≥2 in this paper. The conclusion enriches the results of linear preserver problems on semiring.